# SDR USAA2012090700002

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 59,012 hours, 40,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON CHECK - EMERGENCY SEAT LIGHT 9ABC INOPERATIVE.  RELAMPED AND REWIRED EMERGENCY SEAT LIGHT 9ABC, OP'S CHECKS GOOD.
